Initial-boundary value problems for quasilinear dispersive equations posed on a bounded interval

This paper studies nonhomogeneous initial-boundary value problems for quasilinear one-dimensional odd-order equations posed on a bounded interval. For reasonable initial and boundary conditions we prove existence and uniqueness of global weak and regular solutions. Also we show the exponential decay of the obtained solution with zero boundary conditions and right-hand side, and small initial data. © 2010 Texas State University - San Marcos.

Authors
Faminskii A.V. 1 , Larkin N.A.2
Editors
-
Publisher
-
Number of issue
-
Language
English
Pages
1-20
Status
Published
Department
-
DOI
-
Number
-
Volume
2010
Year
2010
Organizations
  • 1 Department of Mathematics, Peoples Friendship University of Russia, Miklukho-Maklai str. 6, Moscow, 117198, Russian Federation
  • 2 Departamento de Mateḿatica, Universidade Estadual de Marinǵa, Av. Colombo 5790: Agência UEM, 87020-900, Marinǵa, PR, Brazil
Keywords
Existence and uniqueness; Nonlinear boundary value problems; Odd-order differential equations
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2744/